On Loryna (generic form of Yaz) for hormonal acne

Started by gabbyxc gabbyxc

3 posts in this topic

I’ve suffered from acne for years. In the past, I’ve seen a dermatologist and was prescribed antibiotics. Those did do wonders for my skin but my body quickly became immune to them. After starting college, my breakouts became more hormonal because I would only breakout around my mouth, chin, and jaw. Eventually it got so bad that I decided to see an OBGYN and get prescribed birth control.

I’ve never taken birth control before nor am I sexually active. However, I did research and found that it’s supposed to help immensely for hormonal acne. At this point, I was desperate for a solution so I started taking Loryna. Some of my friends who have taken it have told me their face cleared up within a month. The complete opposite happened to me–after about a week or two of starting the birth control, I had the worst breakout of my entire life. The acne eventually made its way to my cheeks, a part of my face where I don’t normally breakout. I’ve read that some people experience an initial breakout when starting it but I have also seen reports of people having quick results. I am also aware that it takes about 3-4 months to see any improvement but at this point, I’m really discouraged and sad. My skin hasn’t looked this terrible in years. 

Share this post


Link to post
Share on other sites

Hey there! Been on Loryna for about four years and it completely cleared mine up in about 3 months. If I remember correctly I think it did get a bit worse the first couple of weeks. I had pretty bad moderate acne beforehand. 

Warning though... Loryna as is any birth control is just a band aid. I'm trying to get off now and apparently the acne comes back a thousand times worse after you get off of it.

Good luck! 

Share this post


Link to post
Share on other sites
On 7/10/2018 at 9:12 PM, mehyabbers said:

Hey there! Been on Loryna for about four years and it completely cleared mine up in about 3 months. If I remember correctly I think it did get a bit worse the first couple of weeks. I had pretty bad moderate acne beforehand. 

Warning though... Loryna as is any birth control is just a band aid. I'm trying to get off now and apparently the acne comes back a thousand times worse after you get off of it.

Good luck! 
 

Thank you for the response! My skin isn’t anywhere near perfect yet due to the initial breakout from but I’ve definitely noticed an improvement. I’m on the third pack so hopefully, it’ll clear up soon!

Also, that is the one thing I wish I knew before starting birth control. Let me know what you decide to do and how it works for you. Thanks and good luck! 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up